MathSciNet Relay Station
MathSciNet bibliographic data
MR1390650 58G25 (58F17 58G15 58G18)
Guillemin, Victor Wave-trace invariants. Duke Math. J. 83 (1996), no. 2, 287–352.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement